# SDR ABXA9900806

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 6222262060
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN LIGHT (GREEN) DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RED UNSAFE LIGHT DID NOT ILLUMINATE.  RECYCLED LANDING GEAR, RIGHT GEAR LIGHT CAME ON.  REPLACED MAIN GEAR DOWNLOCK SWITCH IAW DC8 MM, OPS CHECKED GOOD.
